# SDR 96ZZZM1063

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- System (JASC): 2421 · AC Generator-Alternator
- Part: Microswitch
- Condition: Out Of Adjust
- Location: Lt Generator
- Stage of operation: NR
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

AT CVG, CAPTAIN REPORTED THAT THE LEFT GENERATOR WOULD NOT COME ON LINE.  AT THE REQUEST OF MAINTENANCE, ANOTHER ATTEMPT WAS MADE, AT THIS TIME THE GENERATOR CAME ON LINE AND REMAINED ON LINE.  PILOT ALSO REPORTED THAT THIS HAD BEEN A PRIOR PROBLEM.  AIRCRAFT WAS BROUGHT TO MKE FOR TROUBLESHOOTING.  MX FOUND THAT THE STARTER/GENERATOR LINE CONTACTOR WAS INTERMITTENT.  THE CONTACTOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  THE CONTACTOR OPEN INVESTIGATION FOUND THAT THE MICROSWITCH ACTUATOR WAS OUT OF ADJUSTMENT, WOULD NOT MAKE SAME TIME WHEN PLACED INTO GENERATOR POSITION.
